On the existence of a finite invariant measure

Nadkarni, M. G. (1990) On the existence of a finite invariant measure Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 100 (3). pp. 203-220. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/mathsci/100/3/203-2...

Related URL: http://dx.doi.org/10.1007/BF02837844


A necessary and sufficient condition is given for a Borel automorphism on a standard Borel space to admit an invariant probability measure.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Borel Space; Borel Automorphism; Compressible Sets; Invariant Measures
ID Code:23411
Deposited On:25 Nov 2010 09:05
Last Modified:17 May 2016 07:14

Repository Staff Only: item control page